Advanced SearchSearch Tips
Anti-periodic Boundary Value Problem for Impulsive Differential Equations with Delay
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.553-558
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.553
 Title & Authors
Anti-periodic Boundary Value Problem for Impulsive Differential Equations with Delay
Zhang, Fengqin;
  PDF(new window)
The method of upper and lower solutions coupled with monotone iterative technique is used to obtain the results of existence and uniqueness for an anti-periodic boundary value problem of impulsive differential equations with delay.
anti-periodic boundary value problem;monotone iterative technique;lower and upper related solutions;
 Cited by
Complex Dynamic Behaviors of an Impulsively Controlled Predator-prey System with Watt-type Functional Response,;

Kyungpook mathematical journal, 2016. vol.56. 3, pp.831-844 crossref(new window)
Z. He and W. Ge, Periodic boundary value for first order impulsive delay differential equations, Applied Math. Comput., 104(1999), 51-63. crossref(new window)

G. Ballinger and X. Liu, Existence, uniqueness and boundedness results for impulsive delay differential equations, Appl. Anal., 74(2000), 71-93. crossref(new window)

F. Zhang, M. Li and J. Yan, Non-homogeneous Boundary Value Problem for First Order Impulsive Differential Equations with Delay, Comput. Appl. Math., 51(2006), 927-936. crossref(new window)

M. Li, M. Wang and F. Zhang, Controllability of Impulsive Functional differential Systems in Banach Spaces, Chaos,Solitons & Fractals, 29(2006), 175-181. crossref(new window)

Y. Yin, Monotone iterative technique and quasilinearization for some anti -periodic problems, Nonlinear Word, 3(1996), 253-262.

D. Fraco and J. J. Nieto, First-order impulsive ordinary differential equations with anti-periodic and nonlinear boundary conditions, Nonlinear Anal, 42(2000), 163-173. crossref(new window)

F. Zhang and Z. Ma, Anti-periodic and Nonlinear Boundary Problems for First Order Differential Equations with Piecewise Constant Arguments, Acta Math. Scientia, 23A(6)(2003), 641-649. (Chinese)

S. R. Bernfeld, V.Lakshmikantham and Y. M. Reddy, Fixed point theorems systems, Appl. Anal., 6(1977), 271-280. crossref(new window)

G. S. Ladde, V. Lakshmikantham and A. S. Vatsala, Monotone iterative techniques for nonlinear differential equations, Pitman Boston, 1985.